# SDR FDEA201312142983

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 52,692 hours, 22,586 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKED AT GATE, SET PARKING BRAKE, PARKING BRAKE SHOWED ON EICAS.  ACFT ROLLED FWD ANYWAY.  SET PARKING BRAKE SEVERAL TIMES, FUNCTIONS NORMAL.  PERFORMED ADJUSTMENT TEST IAW 757-200 MM 32-44-00-5. OPERATIONS CHECKED OK, NO HISTORY, OK FOR SERVICE.
